Boundedness and global stability for a predator-prey model with
modified Leslie-gower and Holling-type II schemes
Aziz-Alaoui M.A. and Daher O.M.
Labo. of Maths., Le Havre University, France.
Applied Math. Lets. Vol. 16(7), pp. 1069-1075, (2003)
We present a two-dimensional continuous time dynamical system modeling
a predator-prey food chain, and based on a modified version of
the Leslie-Gower scheme and on the Holling-type II scheme.
The main result is given in terms of boundedness of solutions,
existence of an attracting set and global stability of
the coexisting interior equilibrium.
Keywords: Differential equations; Leslie--Gower;
Holling-type-II; Boundedness; Lyapunov function; Stability
Back to the previous page
Back to Aziz Alaoui's home page